A Taylor series approach to the numerical analysis of the M/D/1/N queue

Karim Abbas, Bernd Heidergott*, Djamil Aissani

*Corresponding author for this work

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

This paper presents a functional approximation of the M/D/1/N built on a Taylor series approximation. Numerical examples are carried out to illustrate the performance of our approach.

Original languageEnglish
Pages (from-to)1553-1560
Number of pages8
JournalProcedia Computer Science
Volume1
Issue number1
DOIs
Publication statusPublished - 1 Jan 2010

Keywords

  • Numerical algorithm
  • Queueing
  • Taylor series

Fingerprint

Dive into the research topics of 'A Taylor series approach to the numerical analysis of the M/D/1/N queue'. Together they form a unique fingerprint.

Cite this